# SDR 9JLA201312041665

- Difficulty date: November 14, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 2,317 hours, 2,137 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 45AS88822003
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT WHEN THE STARTER SELECT SWITCH WAS SELECTED TO THE LT ENG, THE ENG BEGAN TO START WITHOUT PUSHING THE START BUTTON.  TROUBLESHOOTING IDENTIFIED THE LT ENG START PUSH BUTTON SWITCH AS DEFECTIVE & A NEW SWITCH WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.
